MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VIGILANT? EL ICD DR; Implantable Cardioverter Defibrillator

BOSTON SCIENTIFIC CORPORATION VIGILANT? EL ICD DR; Implantable Cardioverter Defibrillator
Model Number D233
Medical Device Problem Codes Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited t wave oversensing that resulted in one burst of inappropriate anti-tachycardia pacing (atp).Ts was consulted and confirmed the inappropriate therapy was not exhausted; however, the patient was hospitalized during this time.Ts noted the r wave amplitude had previously decreased by remained normal.Ts discussed reprogramming options but did not conclude on the best option.Ts recommended a chest x ray to review system positioning.No additional adverse patient effects were reported.This icd remains in service.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
VIGILANT? EL ICD DR
Common Device Name
Implantable Cardioverter Defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50666608
Report Number2124215-2026-47736
Device Sequence Number18680295
Product Code LWS
UDI-Device Identifier00802526587801
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/08/2025
Device Model NumberD233
Device Catalogue NumberD233
Device Lot Number636534
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/08/2026
Date Device Manufactured01/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age65 YR
Patient SexMale